I have been taking generic Wellbutrin 450mg for the past couple of years combined with generic Zoloft 50mg. I have never had good results and every other antidepressant I have tried has made me terribly drowsy. I have Graves' disease on top of severe anxiety and depression. I recently read on another blog that Brand-name Wellbutrin works better for some people, so I talked to my psychiatrist about changing to brand-name. Since I switched to brand-name on both the Wellbutrin and Zoloft I have felt much better. But now that I have been taking that for about 3 months, I have started to feel very apathetic, I can't seem to get myself out of the bed in the morning, almost "zombie"-like. I don't feel depressed and I'm certainly not anxious... I just don't care! Is it possible thhat , since the brand-name has been more effective, maybe I should decrease my dosage?? PBC
1 Jan 2010
Hi Paula, Maybe at your next doctor's appointment you can discuss tapering down on the dosage and see how you feel. The XL I believe is an extended release formula, so it may be effecting you differently that before. That's good that it's helping with your depression, but you certainly don't want to go through life like a zombie if you can help it! Personally I take the generic for Zoloft, and it seems to really help. Seems like finding the right medication(s) at the right dosage is like trying to finish a 1000 piece jigsaw puzzle.
1 Jan 2010
Hey Paula, Please make sure you get your blood work done on time with your thyroid condition (Graves Disease), as you probably know, your thyroid condition can cause lots of other issues. I have a number of hair dressing clients who haphazardly have the blood work done and their hair suffers terribly. Thyroid conditions can contribute to anxiety and I suffer off and on from anxiety and it is no picnic. Hope you get to feeling better very soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Exactly how does norepinephrine treat anxiety? it seems like it would be causing excititory effects?
im on an SSRI (zoloft, totaly took care of depression) and an NDRI (wellbutrin, only been 3 weeks so no signs of improvment have started obviously), ...
2 answers • 19 Nov 2009
my dr just put me on Wellbutrin 150mg 2x daily IN ADDITION to my zoloft. I had a terrible reaction... The first day, restless, nervousness, heart ...
4 answers • 12 Aug 2011
About 4 years ago I took wellbutrin and it really helped me. My second prescription refill was done with the generic drug. Within 10 days the drug ...
1 answer • 9 Nov 2011
Has anyone switched from Wellbutrin to Zoloft, how did you do it, taper or just stop - advice please
Today my pdoc switched me from Wellbutrin to Zoloft. First I will lke to say that Wellbutrin work great for my depression but it did nothing for my ...
2 answers • 5 Dec 2011